# SDR FDEA201504051154

- Difficulty date: April 5, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 734 hours, 13,833 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001908
- Part serial: 95120704
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FCC  NR 1B DATA FAULT ALERT, NR 1 AUTOPILOT UNAVAILABLE.  ACCOMPLISHED QRH AT ARRIVAL DEBRIEFED WITH CREW & FOUND FCC NR 1B  STILL IN FAULT, WAS UNABLE TO ACCESS THE NR 1 FCC VIA CFDS.  RESET BOTH CB'S OF FCC NR 1 & WAS ABLE TO ACCESS FCC NR 1.  CHECKED FCC NR 1 VIA CFDS & FOUND LEG NR 1, 6 FAULTS LOGGED AT ALT 27984 FCC NR 1 AT ALT  27984.  R & R FCC NR 1 IAW AMM  22-01-03-4.  PERFORMED AUTO FLIGHT ADJUSTMENT TEST IAW AMM 22-00-00-5 ON FCC NR 1.  ALL TESTS PASSED & AFTER ALL TESTS, CHECKED FCC NR 1 VIA CFDS & FOUND NO FAULT LOGGED.
